# SDR AALA202504280351

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 21,256 hours, 9,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS ENTRY DOOR 1L GIRT BAR HARD TO ENGAGE. LUBRICATED GIRT BAR RETAINER CLIPS TO 1L DOOR. OPERTIONAL CHECK GOOD. PER AMM 25-66-01.
